Advanced Search
Article Contents
Article Contents

Pseudo-automorphisms with no invariant foliation

Abstract Related Papers Cited by
  • We construct an example of a birational transformation of a rational threefold for which the first and second dynamical degrees coincide and are $>1$, but which does not preserve any holomorphic (singular) foliation. In particular, this provides a negative answer to a question of Guedj. On our way, we develop several techniques to study foliations which are invariant under birational transformations.
    Mathematics Subject Classification: Primary: 37F10; Secondary: 32H50, 14E07.


    \begin{equation} \\ \end{equation}
  • [1]

    T. Bayraktar and S. Cantat, Constraints on automorphism groups of higher dimensional manifolds, J. Math. Anal. Appl., 405 (2013), 209-213.doi: 10.1016/j.jmaa.2013.03.048.


    E. Bedford, J. Diller and K. Kim, Pseudoautomorphisms with invariant elliptic curves, to appear in Proceedings of The Abel Symposium 2013, arXiv:1401.2386.


    E. Bedford and K. Kim, Dynamics of (pseudo) automorphisms of 3-space: Periodicity versus positive entropy, Publ. Mat., 58 (2014), 65-119.doi: 10.5565/PUBLMAT_58114_04.


    E. Bedford and K. Kim, Pseudo-automorphisms without dimension-reducing factors, Manuscript, 2012.


    M.-J. Bertin and M. Pathiaux-Delefosse, Conjecture de Lehmer et petits nombres de Salem, Queen's Papers in Pure and Applied Mathematics, 81, Queen's University, Kingston, ON, 1989.


    S. Cantat, Quelques aspects des systèmes dynamiques polynomiaux: Existence, exemples, rigidité, in Quelques aspects des systèmes dynamiques polynomiaux, Panor. Synthèses, 30, Soc. Math. France, Paris, 2010, 13-95.


    S. Cantat, Dynamics of automorphisms of compact complex surfaces, in Frontiers in Complex Dynamics: In celebration of John Milnor's 80th birthday, Princeton Mathematical Series, Princeton University Press, Princeton, 2013, 463-514.


    S. Cantat and C. Favre, Symétries birationnelles des surfaces feuilletées, J. Reine Angew. Math., 561 (2003), 199-235.doi: 10.1515/crll.2003.066.


    G. Casale, Enveloppe galoisienne d'une application rationnelle de $\mathbbP^1$, Publ. Mat., 50 (2006), 191-202.doi: 10.5565/PUBLMAT_50106_10.


    G. Casale, The Galois groupoid of Picard-Painlevé VI equation, in Algebraic, Analytic and Geometric Aspects of Complex Differential Equations and their Deformations. Painlevé Hierarchies, RIMS Kôkyûroku Bessatsu, B2, Res. Inst. Math. Sci. (RIMS), Kyoto, 2007, 15-20.


    J. Diller and C. Favre, Dynamics of bimeromorphic maps of surfaces, Amer. J. Math., 123 (2001), 1135-1169.doi: 10.1353/ajm.2001.0038.


    T.-C. Dinh and N. Sibony, Une borne supérieure pour l'entropie topologique d'une application rationnelle, Ann. of Math. (2), 161 (2005), 1637-1644.doi: 10.4007/annals.2005.161.1637.


    M. H. Gizatullin, Rational $G$-surfaces, Izv. Akad. Nauk SSSR Ser. Mat., 44 (1980), 110-144, 239.doi: 10.1070/IM1981v016n01ABEH001279.


    M. Gromov, On the entropy of holomorphic maps, Enseign. Math. (2), 49 (2003), 217-235.


    V. Guedj, Propriétés ergodiques des applications rationnelles, in Quelques Aspects des Systèmes Dynamiques Polynomiaux, Panor. Synthèses, 30, Soc. Math. France, Paris, 2010, 97-202.


    S. R. Kaschner, R. A. Pérez and R. K. W. Roeder, Examples of rational maps of $\mathbb{CP}^2$ with equal dynamical degrees and no invariant foliation, preprint, arXiv:1309.4364, (2013), 11 pp.


    B. Malgrange, On nonlinear differential Galois theory, Dedicated to the memory of Jacques-Louis Lions, Chinese Ann. Math. Ser. B, 23 (2002), 219-226.doi: 10.1142/S0252959902000213.


    B. Malgrange, On nonlinear differential Galois theory, in Frontiers in Mathematical Analysis and Numerical Methods, World Sci. Publ., River Edge, NJ, 2004, 185-196.


    B. Malgrange, Le groupoï de Galois d'un feuilletage, in Essays on Geometry and Related Topics, Vol. 1, 2, Monogr. Enseign. Math., 38, Enseignement Math., Geneva, 2001, 465-501.


    K. Oguiso and T. T. Truong, Explicit examples of rational and Calabi-Yau threefolds with primitive automorphisms of positive entropy, preprint, arXiv:1306.1590, (2013), 1-12.


    T. T. Truong, On automorphisms of blowups of $\mathbbP^3$, preprint, arXiv:1202.4224, (2012), 1-21.


    A. P. Veselov, What is an integrable mapping?, in What is integrability?, Springer Ser. Nonlinear Dynam., Springer, Berlin, 1991, 251-272.doi: 10.1007/978-3-642-88703-1_6.


    Y. Yomdin, Volume growth and entropy, Israel J. Math., 57 (1987), 285-300.doi: 10.1007/BF02766215.


    D.-Q. Zhang, The $g$-periodic subvarieties for an automorphism $g$ of positive entropy on a compact Kähler manifold, Adv. Math., 223 (2010), 405-415.doi: 10.1016/j.aim.2009.08.010.

  • 加载中

Article Metrics

HTML views() PDF downloads(79) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint